Tribhuvan University
The Nepali Mathematical Sciences Report
ISSN 2392-411X

Year : 2021, Volume : 38, Number : 1

  1. L2 Solution of Linearized cutoff Boltzmann Equation with Boundary Condition
    By Cong He, Jingchun Chen, Houzhang Fang, Huan He
  2. Some Topological Indices of Double Square Snake Graphs
    By Pushpalatha Mahalank, Bhairaba Kumar Majhi, Ismail Naci Cangul
  3. Mathematical study of Two-Dimensional Temperature Variation in Tumor Embedded Breast Tissue
    By Sharmila Shrestha, Gokul K.C., Dil Bahadur Gurung
  4. Indexed Absolute Cesáro Summabilit for Infinite Series
    By Samita Snoker, Alka Munjal, Laxmi Narayan Mishra
  5. The Pillai-Chowla method for an error in the mean square of δk(n)
    By Tadaaki Igawa, T. Makoto Minamide, Miyu Nakano